# SDR UIEA2014052700216

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 62,242 hours, 9,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATION TEST FAILED AT MD CARGO L1 DOOR, NEXT TO STAIR WAY.  LIGHT BULB REPLACED & OPERATION TEST CARRIED OUT, RESULT NORMAL.
